# SDR DL757030167

- Difficulty date: February 20, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 35,501 hours, 16,977 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: A/C Ducting
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN COCKPIT COMING FROM OVERHEAD AIR CONDITIONING DUCT.  FOUND TO BE RIGHT RECIRCULATION FAN THE CAUSE.  DEACTIVATED FAN AND FWD TO MCO/PLAC PER MEL 21-25-01A.
